Advertisement

A Relation Between Almost Automorphic and Levitan Almost Periodic Points in Compact Minimal Flows

  • Alica Miller
Article

We establish relations between the notions of almost automorphic, Levitan almost periodic and regularly almost periodic points in compact minimal flows for the case of the acting groups whose all continuous characters have syndetic kernels. In particular, we generalize and give a new proof of a theorem by Bronstein.

Keywords

Almost automorphic Levitan almost periodic regularly almost periodic locally almost periodic distal regionally distal proximal compact minimal flow almost 1-1 extension 

AMS Subject Classification

37B05 54H20 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Auslander J. (1988) Minimal Flows and their Extensions. North-Holland, AmsterdamMATHGoogle Scholar
  2. Auslander J., Horelick R. (1970) Regularly minimal sets II: the proximally equicontinuous case. Compositio Math. 22, 203–214MATHMathSciNetGoogle Scholar
  3. Berger A., Siegmund S., Yi Y. (2004) On almost automorphic dynamics in symbolic lattices. Ergodic Theory Dynam. Syst. 24, 677–696MATHCrossRefMathSciNetGoogle Scholar
  4. Bronstein I.U. (1967) On Levitan almost periodic motions in compact dynamical systems. Mat. Issled. 2, 3–13MathSciNetGoogle Scholar
  5. Ellis R., Gottschalk W. (1960) Homomorphisms of transformation groups. Trans. AMS 94, 258–271MATHCrossRefMathSciNetGoogle Scholar
  6. Ellis R. (1969) Lectures on Topological Dynamics. W. A. Benjamin, Inc., New York, NYMATHGoogle Scholar
  7. Fabbri R., Jager T., Johnson R., Keller G. (2005) A Sharkovskii-type theorem for minimally forced interval maps. Topol. Methods Nonlinear Anal. 26, 163–188MATHMathSciNetGoogle Scholar
  8. Gottschalk, W., Hedlund, G. (1955) Topological Dynamics. AMS Colloqium Publications, vol. 36, Providence, RI.Google Scholar
  9. N’Guérékata G. (2005) Topics in Almost Automorphy. Springer-Verlag, New YorkMATHGoogle Scholar
  10. Levitan, B., Zhikov, V. (1982) Almost Periodic Functions and Differential Equations. Cambridge University Press.Google Scholar
  11. McMahon D., Wu T.S. (1972) On weak mixing and local almost periodicity. Duke Math. J. 39, 333–343MATHCrossRefMathSciNetGoogle Scholar
  12. Miller A. (2002) A criterion for minimality of restrictions of compact minimal abelian flows. Top. Appl. 119, 95–111MATHCrossRefGoogle Scholar
  13. Miller A. (2002) Lifting of almost periodicity of a point through morphisms of flows. Illinois J. Math. 46, 841–855MATHGoogle Scholar
  14. Miller A., Rosenblatt J. (2004) Characterizations of regular almost periodicity in compact minimal abelian flows. Trans. AMS 356, 4909–4929MATHCrossRefMathSciNetGoogle Scholar
  15. Pestov V. (1998) Independence of almost periodicity upon the topology of the acting group. Top. Appl. 90, 223–225MATHCrossRefMathSciNetGoogle Scholar
  16. Sell, G., Shen, W., and Yi, Y. (1998) Topological Dynamics and Differential Equations, Contemp. Math., Vol. 215. A.M.S., Providence, RI, pp. 279–298.Google Scholar
  17. Shen, W., and Yi, Y. 1998 Almost Automorphic and Almost Periodic Dynamics in Skew-product Semiflows, Memoirs of the A.M.S., Vol. 136. No 647, Providence, RI.Google Scholar
  18. Veech W. (1968) The equicontinuous structure relation for minimal abelian transformation groups. Amer. J. Math. 90, 723–732MATHCrossRefMathSciNetGoogle Scholar
  19. de Vries, J. (1993) Elements of Topological Dynamics, Mathematics and its Applications, 257. Kluwer Academic Publishers Group, Dordrecht.Google Scholar
  20. Yi Y. (2004) On almost automorphic oscillations. Fields Inst. Commun. 42, 75–99Google Scholar

Copyright information

© Springer Science+Business Media, LLC 2007

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of LouisvilleLouisvilleUSA

Personalised recommendations